Hi everyone~I have had a couple of good days and this morning (I am at work now), I'm having some dizziness, just don't feel good/right and a little while ago it felt like my heart did a little flip SCARED ME TO DEATH. I took 1/2 zanex. Am working on the computer (obviously) and my eyes are goofy, if that makes sense.
I have always had problems with being tense and my neck is stiff this a.m.(again) so am trying to get it loosened up but it's popping/cracking. Just feel like crap and getting myself worked up like crazy. Have TMJ really bad also. That along with anxiety, I'm a nut case today ..
Have dealt with most of these symtoms for years and whenever they happen I get scared all over again, sometimes talking myself out of them..
Like your morning mine is about the same, i was in class and my heart did a little flip flop and i started freaking out of course, you would think i would be use to this crap by now its been going on for about 15 years or so. I have been having ALOT of stiffness in my shoulders and back the last few days also, i think im just so stressed out that i am always tense. I thought about taking an ativan when i felt the flip flop but decided to try to just get through it without the medication, i hate relying on it. I am a hypocondriac and my fear is that i have a bad heart so anytime i get any little symptom that is close to being heart related i freak out. Just tell yourself that its the stress or maybe even something you ate that is causing the flip flops, i have MVP and alot of stuff i eat or drink can cause them to happen. Keep yourself busy and im sure you will be fine.
HOpefully the Xanax has kicked in for you by now..... I do the same thing- feel better for a few days then all it takes is a few symptoms or pain or ache of some sort & the "fear factor" kicks in again. I try not to let it control my daily activities but it is sooo hard when you feel badly.
Try to focus on work & that you must make it through the day & you will probably suddenly realize that you are okay.
Keep your mind busy & try to stay away from these boards for the day.....
Oh thanks you guys, I appreciate the encouragement more then you will ever know, you are my angels ! Just stepped outside and did some deep breathing and think the 1/2 zanex is starting to help a little. Normally I dont take it unless I'm am really stressed out but his a.m. for some reason felt I needed it to take off the edge. Lord I HATE being this way. My doctor is wonderful but I have had all this same stuff going on for so long I know she is sick of me too so don't run to her all the time anymore. Then my mind goes bonkers and I think, what if this is something new that has just cropped up with me.
Went to a niece's volleyball game last night and got along fine BUT the stupid bleachers have my back feeling tweaky..WOW what a whinner I am today huh...Hey, I do have a wonderful life, 2 married sons, deep faith (not deep enough today obviously), 2 awesome grandchildren, 5 sisters, 2 brothers and a mother who is such a beautiful person, great husband (although he doesn't understand, know how to help me through these times) good job and GREAT boss..so what the hell is wrong with me...URGH
Thanks again and please, please stay in touch...(have had some dark nights when I think, I can't take feeling this way another day, just briefly tho)
This is just my opinion, but I have been on xanax before also and when taking it I would feel good and then skip a few days and then get really paranoid and anxious. My therapist told me I might be having withdrawal symptoms because of going on and off like that and that I should take it every day to keep an even amount in my system.
I'm not on it anymore and am on an anxiety medication, Buspirone, but I had to have the xanax out of my system for several weeks before I could try the Buspirone. This was way back in 1992. I have since stayed with the Buspirone and have had success with it and am not afraid to take it everyday when I am having problems with relapses of GAD. This is just my own experience with xanax of course, but perhaps you might consider going on somthing you are not afraid to take every day so you could keep the symptoms more in check.
Thanks so much for your input, do appreciate it. I do take a zanex before going to bed to help with sleeping so do take it on a daily basis and have for MANY years...NEVER take more then 2 of the .5mg per day tho.
So great having you be there for me. Hugs to all of you ..
I take .75 to 1 mg of Clonazepam daily, and that seems to help a lot, but I still have to take a .25 mg Xanax occasionally. Like last night, about 7:00 (typical time for this kind of thing) I started having a panic attack. As ususal, my heart rate and blood pressure started rising, and my heart did the "flip-flop" thing about 4 or 5 times within a few minutes. I've had this long enough to know (intellectually) that it's PVC's and they're not dangerous, but it still scared the heck out of me (like it always does). My wife doesn't understand how this can affect me (no one that doesn't have it can understand). I've been under a lot of stress lately, and I'm starting to think that any more than just a little sodium is one of the culprits also. Anyone have similar stories, or similar suspicions about high sodium foods?
SoccerDad, hadn't given the sodium issue a thought but it sure could be a possiblity. I also gave some thought to my "episode" this a.m., I drink the 1/2 caffinated coffee at home, only 2 cups but this morning when I got to work I got 1/2 cup of reg.coffee here and wondered about the caffiene. I also LOVE regular Dr. Pepper which I need to give up, 2 cans a day..I am sure I probably have the pvc's also but as you say they STILL scare the heck out of you and in my frame of mind I KNOW it's the big one ! And as you say, for those who haven't experienced what we go through there is no way they can understand or sympathize and most times I just need a concerned listening ear or shoulder to get me picked up.
Am heading to work out tonight after work and figure if I have a spell it's only across the street from the hospital. Isn't that pathetic thinking ? No I am going to have a good work out and hopefully feel much better, just not a great day.
Thanks again and all of you hang in there together !!!! Glad you are here for me.
Hi Dinney~I am so sorry that you had a bad morning. Trust me I know how you feel. It is so hard when you are in the middle of an anxiety attack or when your heart is palpitating that it's okay it's just stress and to calm down. I am going thru similiar stuff and when I get those panic attacks in my head it feels like I am going to die. I take ativan most of the time because even when I am calm I will find myself thinking about it and then making it happen. My doctor wants me to take lexapro for the anxiety, but even that makes me nervous. Well, I am in this boat with you so I understand how you feel. Keep your head up and know that it will be okay. I hope you have a good rest of the day!
I can certainly sympathize with anxiety. I have had some biofeedback treatments done, which is a way to help brain disregulation without the use of medication. This was my personal choice and may not
be the right method of treatment for everybody. I just personally don't like medication, but don't judge those who need it to help them out. I have noticed that when I have PMS, it can really trigger a panic attack in me. I think our hormones have a lot to do with the way that we feel. I also have a deep faith and I know it has gotten me this far. My thoughts and prayers are with everyone.